# SDR AWXA200300667

- Difficulty date: May 18, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 2 EACH 1 INCH CRACKS WERE FOUND AT FASTENER HOLES ON NR 2 SLAT LOWER LEADING EDGE.  MAINTENANCE CUTOUT DAMAGED AREA NR 2 SLAT LOWER LEADING EDGE; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 PG 216-219 FIG 206.
